Keyword : difference systems of sets


New Optimal Difference Systems of Sets from Ideal Sequences and Perfect Ternary Sequences
Yong WANG Wei SU 
Publication:   
Publication Date: 2020/05/01
Vol. E103-A  No. 5 ; pp. 792-797
Type of Manuscript:  LETTER
Category: Coding Theory
Keyword: 
difference systems of setsideal sequencesperfect sequencesdifference balanced propertyd-form property
 Summary | Full Text:PDF(173.8KB)

New Constructions of Zero-Difference Balanced Functions
Zhibao LIN Zhengqian LI Pinhui KE 
Publication:   
Publication Date: 2018/10/01
Vol. E101-A  No. 10 ; pp. 1719-1723
Type of Manuscript:  LETTER
Category: Coding Theory
Keyword: 
zero-difference balanced functionsChinese remainder theoremfrequency-hopping sequencesconstant composition codesdifference systems of sets
 Summary | Full Text:PDF(182.2KB)